# SDR SIMA20211227008

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 49,459 hours, 45,275 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEL 21-20 AUTH# 120348DM-C. ELECTRO PNEUMATIC OUTFLOW VALVE INOP DUE TO MEL 21-17 RETURN TO FIELD..PRESSURIZATION ISSUES..DECLARED EMRG AND LANDED WITHOUT FURTHER INCIDENT-C/A-REACTIVATED ELECTROPNEUMATIC OUTFLOW VALVEAS PER AMM 21-31-03-440-801A.OPS CHECK GOOD AS PER AMM 21-31-00. MEL ITEM RESTORED
